Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Contributions from conjugacy classes of regular elliptic elements in $ {\rm Sp}(n,\,{\bf Z})$ to the dimension formula

Author: Min King Eie
Journal: Trans. Amer. Math. Soc. 285 (1984), 403-410
MSC: Primary 11F46; Secondary 11F72
MathSciNet review: 748846
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The dimension of the space of cusp forms on the degree $ n$ Siegel upper half-space can be obtained from the Selberg trace formula; in this paper we compute the contribution from the conjugacy classes of regular elliptic elements in $ \operatorname{Sp}(n,{\mathbf{Z}})$ using Weyl's character formula for representations of $ {\text{GL}}(n,{\mathbf{C}})$.

References [Enhancements On Off] (What's this?)

  • [1] Hermann Boerner, Representations of groups, North-Holland, Amsterdam, 1970.
  • [2] Minking Eie, Dimension formulas for the vector spaces of Siegel's cusp forms of degree two and degree three, Dissertation, University of Chicago, December 1982.
  • [3] R. Godement, Généralités sur les formes modulaires. I, II, Séminaire Henri Cartan, 10e années, 1957, 1958.
  • [4] L. K. Hua, On the theory of functions of several complex variables. I, II, III, Amer. Math. Soc. Transl. 32 (1962), 163-263.
  • [5] -, Inequalities involving determinants, Amer. Math. Soc. Transl. 32 (1962), 265-272.
  • [6] Hans Maass, Siegel’s modular forms and Dirichlet series, Lecture Notes in Mathematics, Vol. 216, Springer-Verlag, Berlin-New York, 1971. Dedicated to the last great representative of a passing epoch. Carl Ludwig Siegel on the occasion of his seventy-fifth birthday. MR 0344198
  • [7] SigurÄ‘ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • [8] George W. Machkey, Unitary group representation in physics, probability and number theory, Benjamin, New York, 1978.
  • [9] Hideo Shimizu, On discontinuous groups operating on the product of the upper half planes, Ann. of Math. (2) 77 (1963), 33–71. MR 0145106,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F46, 11F72

Retrieve articles in all journals with MSC: 11F46, 11F72

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society